MathSciNet Relay Station
MathSciNet bibliographic data
MR482238 (58 #2317) 46L05
Choi, Man Duen; Effros, Edward G. Nuclear $C\sp*$-algebras and the approximation property. Amer. J. Math. 100 (1978), no. 1, 61–79.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement